2017
Том 69
№ 9

All Issues

Sufficient conditions of stability of the solutions of a linear homogeneous system of differential equations with variable coefficients

Los' G. A.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 24 (1972), no. 2, pp 203-205.

Citation Example: Los' G. A. Sufficient conditions of stability of the solutions of a linear homogeneous system of differential equations with variable coefficients // Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 245—247.

Full text